# SDR UALA2012031501706

- Difficulty date: March 15, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 64,307 hours, 11,460 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1E SEAT EXIT PATH LIGHT INOP.  REPLACED EMERGENCY LIGHT.
